# SDR AALA202312262784

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 32,407 hours, 13,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SOME EMERGENCY LIGHTS INOPERATIVE. FOUND AND RECONNECTED EMERGENCY LIGHT FEEDER CABLE UNDER SEAT 20B. PER WDM 33-51-22. OPERATIONAL CHECK GOOD.
